MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA FIXED TIBIAL INSERT SC SIZE 3/10MM

MEDACTA INTERNATIONAL SA FIXED TIBIAL INSERT SC SIZE 3/10MM
Catalog Number 02.07.0310SCF
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 09 january 2018: (b)(4).
 
Event or Problem Description
During surgery when the surgeon went to seat the insert, it wouldn't seat.The surgeon used a secondary medacta's insert which was implanted with no issue.

Brand Name
FIXED TIBIAL INSERT SC SIZE 3/10MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7185376
Report Number3005180920-2017-00836
Device Sequence Number1274716
Product Code JWH
UDI-Device Identifier07630030817076
UDI-Public07630030817076
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2020
Device Catalogue Number02.07.0310SCF
Device Lot Number155560
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2017
Initial Report FDA Received Date01/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR